Results 1 to 9 of 9
  1. #1
    Voltaire is offline Member
    Join Date
    Jul 2007
    Location
    houston, texas, .
    Posts
    75

    Default Swelling Ankles and rash

    My ankles are swelling up and I have a red strawberry color rash around my ankles where my socks come up just above your ankle bone.

    Anyone experiencing the rash? I have read where some are expeniencing the swelling due to an increase in the dosage. I increased my dosage form 4mg to 16mg for pain for absessed tooth. (as per my doctors instructins) it is over today and I am going back to 4 mgs per day. Will my swelling go down?

    Also the rash is scarey. I am going to doctor tommorrow and find out what it is. Anyone have similar experience?

    Thanks everyone for your sharing.

  2. #2
    nohopeium is offline Member
    Join Date
    Aug 2006
    Location
    Derby, , .
    Posts
    70

    Default

    I dont know anything about swelling,

    but everytime ive been on subutex a get a rash until i start reducing.

    my gp says it's an unrelated heat rash, because i get it when a have a hot bath and when excersizing(sweating!)

    But i dont get it at all when i'm bupe free(soon again hopefuly)

    Mark

  3. #3
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default

    A rash at higher doses ..yes. The only swelling was when I took Lyrica...made me look like the pillsbury doughboy's father.

  4. #4
    luvmy7k9z's Avatar
    luvmy7k9z is offline Senior Member
    Join Date
    Jul 2006
    Location
    Tulsa, Ok, USA.
    Posts
    172

    Default

    My ankles swelled up when I was taking sub too! I started to spit out the spit (sorry) that would come from melting the sub under my tongue and that seemed to help. I thought it was from the naloxone in the sub. I was also at a pretty low dose.
    I hope you are doing alright now. Remember, less is more with suboxone.
    PEACE.
    Luv

  5. #5
    synchro is offline Member
    Join Date
    Jul 2004
    Location
    Topanga, CA, .
    Posts
    30

    Default

    I have had this (heat rash and ezcema) on and off for years both while taking and not taking sub. I also get the rash on the tops of my feet. It is treated with a prescription strength cortisone cream for the rash and sometimes benadryl or prednisone when it gets intense. Sometimes stress makes it worse for me. Elevate your feet as long as possible to bring down the swelling. Tell your symptoms to your doctor and ask for his or her opinion like you are doing. It may be related to the sub. it may not. Any new foods/meds/supplements lately?

  6. #6
    dogpaw Guest

    Default

    Skinny posted some stuff about swollen ankles too. Maybe you should search his threads?

  7. #7
    Voltaire is offline Member
    Join Date
    Jul 2007
    Location
    houston, texas, .
    Posts
    75

    Default

    I'm going to see my Doc tommorrow and will ask him about the ankel swelling as well as the heat rash, it is on my ankles, where i soaked my tired sore feets one day.


  8. #8
    tenn_smoothie's Avatar
    tenn_smoothie is offline Senior Member
    Join Date
    Jul 2006
    Location
    tennessee
    Posts
    596

    Default

    i experienced lots of swelling in my feet & ankles from the hydros and then the sub. the rash you speak of is actually discoloration from edema. in other words, black & blue or red is the blood from fluid leaking that is caused by opiates. not uncommon.

    as my sub dose has tapered, the swelling has been greatly reduced. my doctor looked at the discoloration and said it would eventually clear and was harmless as long as i eventually either got my dose way down or came off the sub completely.

  9. #9
    darkdaze's Avatar
    darkdaze is offline Senior Member
    Join Date
    Sep 2006
    Location
    miami, fl, USA.
    Posts
    863

    Default

    I used to wake up every morning (on suboxone) with swollen fingers and toes--I could not even close my hand or bend my toes-- felt like they were asleep with the numbness -- scared me but i read that a lot of people experienced it. It stopped when i got below 1mg of subutex.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.